MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number SMXP100RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that an artoura breast tissue expander 225cc being used in a breast reconstruction was found to be deflated during the operation.No adverse event was experienced by the patient.The surgeon used backup devices, and there were no reported patient consequences or procedural delays.
 
Additional Manufacturer Narrative
On july 14, 2020, mentor became aware that the previously submitted report contained an erroneously marked field: section h1.Type of reportable event should have been marked as "malfunction." relevant fields have been updated.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On august 05, 2020, the mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, mentor completed evaluation of the device.Device evaluation summary: during the visual evaluation, no apparent damage or visual anomalies were observed on the returned device.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected in the device.Unfortunately, after a thorough analysis we were unable to confirm your reported event.If you feel this needs to be submitted for additional review, please provide any additional supporting documentation for review.(i.E., post op device photos, videos, and/or pre-operative scans).In addition, all return kits are now assigned and pre-labeled for each unique case.Please confirm the correct device was returned in the pre-labeled return kit.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Complaint information is consistently analyzed and monitored by quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10266304
Report Number1645337-2020-08563
Device Sequence Number3044653
Product Code LCJ
UDI-Device Identifier00081317024286
UDI-Public00081317024286
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2023
Device Model NumberSMXP100RH
Device Catalogue NumberSMXP100RH
Device Lot Number7718663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer07/14/2020
08/05/2020
09/01/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date07/15/2020
08/17/2020
09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR